# SDR ASAA2021123037051

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 36,986 hours, 10,696 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O NOTICED "L ELEV PITOT AMBER LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED FEEL SYSTEM PITOT PROBE REF B737-800 AMM 27-31-94/401. ACCOMPLISHED ELEVATOR PITOT SYSTEM LEAK TEST. GROUND VERIFICATION LEAK TEST PASSED REF B737-800 AMM 27-31-17-780-801.
